I am a 35 year old male and in the past 30 days I have had a skin irritation/rash like problem on the shaft of my penis just below the head. The skin at times itches and is rough/dry and sex/masturbation seems to really aggravate it. At the same time my wife experienced a vaginal itching for which she went to her Dr. and was diagnosed with a yeast infection. She was given some internal cream and the itching has since gone away but my skin irritaion was at its absulute worst immeidately after sex while she had the yeast infection. Also, I'm not sure if this is related or not but I thought worth mentioning that I have had a single small black pimple barely raised on the tip of my penis head near the opening. I believe I have had this for at least several months if not years as it has never changed or caused me any pain or problems but now with this rash I am concerned there maybe a larger issue. Please advise as to what could be the cause & how I should proceed.
thanks very much
I don't think your penile skin irritation has anything to do with your wife's yeast infection, and I don't think the small black pimple has anything to do with either. My advice is to use over-the-counter hydrocortisone cream twice a day on your penis irritation and minimize friction for a little while. If that doesn't solve the problem in a week, you can see a doctor about it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.